|sexual performance while on ARVs
Nov 24, 2010
l am in Mozambique. could this be as a result of these drugs and how can l counter this problem
| Response from Dr. Henry
Rates of sexual dysfunction seem higher in HIV + patients than the already high rates in the general population. It is unclear whether HIV, some of the HIV drugs used in treatment, or stress /psychological issues are the major factors either solely or as a combination of factors. Your question is a good one and a fairly common issue. Many HIV+ males have low testosterone levels that may contribute to sexial dysfunction as can the co-existence of other problems (drug abuse, alcohol, diabetes, smoking, side effects of other drugs such as anti-depressants). I recommend discussing with your HIV provider to sort out the possible contributing factors and to devise an approach to address the problem. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute And HIV
- Coated Tongue After Licking Vagina Worried I Have HIV
- Dizziness After Getting A Tattoo Worried I Have HIV
- Pain In Penis After Reused Needle Worried I Have HIV
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
- White Bumps After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.